Differential and Integral Equations
- Differential Integral Equations
- Volume 11, Number 2 (1998), 341-359.
An inverse problem of determining a nonlinear term in an ordinary differential equation
An inverse problem for a nonlinear ordinary differential equation is discussed. We prove an existence theorem of a nonlinear term with which a boundary value problem admits a solution. This is an improvement of earlier work by A. Lorenzi. We also prove a uniqueness theorem of the nonlinear term.
Differential Integral Equations, Volume 11, Number 2 (1998), 341-359.
First available in Project Euclid: 30 April 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kamimura, Yutaka. An inverse problem of determining a nonlinear term in an ordinary differential equation. Differential Integral Equations 11 (1998), no. 2, 341--359. https://projecteuclid.org/euclid.die/1367341075